Ohio, 2019Flash Flooding and Flooding in Ohio, June 18 to 21, 2019
June 18 to 21, 2019 · NWS ILN · 50 events in 16 counties and zones
Thunderstorms producing heavy rains developed on an oscillating frontal boundary draped across the region.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $102,000
- Crop damage
- None recorded
- Events
- 50
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms producing heavy rains developed on an oscillating frontal boundary draped across the region.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 18, 6:55 PM EST, 50 minutes earlier.
Area forecast discussion, Jun 18, 6:55 PM EST, 50 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
755 PM EDT Tue Jun 18 2019
.SYNOPSIS...
A stalled frontal boundary draped across Ohio and Indiana will
continue to produce more showers and thunderstorms into this
evening. Some of the storms could produce heavy rain and the
flooding threat will continue. Activity will be on the decrease
tonight before strengthening low pressure approaches the area
late Wednesday and Thursday, bringing more showers and thunderstorms
to the area. After a break on Friday, more active weather is
expected over the weekend.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Scattered showers and isolated thunderstorms will gradually
dissipate through the evening. With the ground already
saturated, any locally heavier rain that may still occur this
evening could cause flood issues.
Expect the clouds will decrease as well, at least temporarily.
But it appears that a lower deck will develop late tonight. Lows
will drop into the mid 60s area wide.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
We should continue to see a relative lull in convective coverage
Wednesday morning -- of course given the high vulnerability any
heavier shower could cause renewed high water issues.
A noticeable increase in convection is then expected starting
Wednesday afternoon as an upper trough approaches from the
west. Environment will be the same characterized by high
moisture and some instability. Low level jet will allow promote
more shear, particularly during the evening and overnight hours.
So, expect high PoPs to continue into the night.
Potential hazards will include both flash flooding and severe weather.
Given collaboration with neighboring offices, a continuation of
the the flash flood risk prompts an extension of the Flash Flood
Watch. For severe, the primary risk appears to be damaging wind
gusts, particularly later Wednesday and into the night given
better shear and potential for organized convection.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
An unsettled weather pattern will be present through most of the
long term time frame. Thunderstorms are in the forecast every day
except for during the day on Friday. With the repeated rounds of
showers and thunderstorms, there will be the potential for
additional flooding concerns. Will continue to highlight this
threat in the HWO.
There will be the potential for severe weather at the start of the
long term on Thursday and then again over the weekend as well. Will
continue to highlight the severe threat on Thursday in the HWO. Will
hold off on the weekend systems until there is more confidence in
the location of the severe weather potential.
High temperatures will increase from Thursday until Sunday and then
be just slightly cooler on Monday.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
There is a low chance of remaining convection affecting the
terminals in the first few hours of the period. Otherwise it
will be VFR to start. Most indications are that an IFR deck will
develop after 08z with some lower visibilities possible as well.
At this point only have moderate confidence in this occurrence.
clouds will lift to MVFR during the morning and eventually
become VFR by 18Z. There may be some additional convection in
the latter part of the period, but chance of affecting any
particular terminal seemed low enough that far out in time to
not include any mention in the TAFs at this point.
OUTLOOK...Thunderstorms will be possible through Thursday, and
again Friday night through Sunday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Thursday evening for OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...Flash Flood Watch through Thursday evening for KYZ089>100.
IN...Flash Flood Watch through Thursday evening for INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...BPP
NEAR TERM...
SHORT TERM...BPP
LONG TERM...Novak
AVIATION...Hazardous weather outlook, Jun 18, 3:15 PM EST, 4 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
415 PM EDT Tue Jun 18 2019
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-192015-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
415 PM EDT Tue Jun 18 2019
...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING...
This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
Scattered showers and thunderstorms are expected this afternoon and
evening. Any slow moving storm will be capable of very heavy rain
rates and localized flash flooding.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
Additional rounds of showers and storms will be possible again
Wednesday afternoon into Thursday, with locally heavy rainfall again
possible both of these days. Some strong to severe storms are also
possible on Wednesday afternoon and night.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 18, 4:17 PM EST, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
517 PM EDT Tue Jun 18 2019
OHZ042-051-060-061-182330-
Darke-Miami-Preble-Montgomery-
Including the cities of Greenville, Troy, Piqua, Tipp City,
Eaton, Camden, Dayton, and Kettering
517 PM EDT Tue Jun 18 2019
...WEAK FUNNEL CLOUDS HAVE BEEN OBSERVED...
Shortly after 5 PM, we received several reports of small funnel
clouds in Preble County. These types of funnel clouds can develop
suddenly from showers and thunderstorms, and are usually very
thin, with a needle or rope like appearance. These types of funnel
clouds rarely reach the ground, and are unlikely to cause
significant damage if they do.
Please continue to report any funnel clouds to the National
Weather Service through social media or other established
reporting methods.
HATZOS
Event by event
31 flood, 18 flash flood, 1 thunderstorm wind. Local standard time, as filed.
Flood, Clermont
- When
- June 18, 7:45 PM EST to 9:45 PM EST
- Where
- Clermont County, 1.38 mi SSE of Branch Hill to 1.36 mi SSE of Branch Hill
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 39.231, -84.274
High water was reported on Wards Corner Road.
Flood, Hamilton
- When
- June 18, 7:45 PM EST to 9:45 PM EST
- Where
- Hamilton County, 0.79 mi E of Twightwee to 0.81 mi E of Twightwee
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 39.268, -84.266
High water was reported on Loveland Maderia Road near downtown Loveland.
Flood, Warren
- When
- June 18, 8:00 PM EST to 10:00 PM EST
- Where
- Warren County, 0.62 mi SSW of Stubbs Mills to 0.92 mi SW of Stubbs Mills
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 39.361, -84.174
A portion of Stubbs Mills Road just north of Route 22 was closed due to high water.
Flood, Pickaway
- When
- June 18, 10:30 PM EST to June 19, 12:30 AM EST
- Where
- Pickaway County, 2.84 mi N of Circleville to 2.52 mi N of Circleville
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.641, -82.948
A portion of North Court Street was closed due to high water.
Flood, Pickaway
- When
- June 18, 10:30 PM EST to June 19, 12:30 AM EST
- Where
- Pickaway County, 1.59 mi E of Ashville to 1.25 mi E of Ashville
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.720, -82.920
A portion of Route 752 was closed due to high water.
Flash Flood, Pickaway
- When
- June 18, 11:30 PM EST to June 19, 1:30 AM EST
- Where
- Pickaway County, 1.74 mi ESE of Little Walnut to 1.9 mi ESE of Little Walnut
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- State Official
- Coordinates
- 39.670, -82.950
High water resulted in an abandoned vehicle along Hagerty Road just east of Route 23.
Flash Flood, Pickaway
- When
- June 18, 11:30 PM EST to June 19, 1:30 AM EST
- Where
- Pickaway County, Ashville to 0.36 mi SE of St Paul
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.720, -82.950
High water resulted in the closure of State Route 752 at multiple locations. This included at the intersection with Walnut Creek Pike and the intersection with Circleville Winchester Road.
Flash Flood, Pickaway
- When
- June 19, 12:00 AM EST to 2:00 AM EST
- Where
- Pickaway County, 2.24 mi ESE of Five Pts to 1.95 mi ESE of Five Pts
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.660, -83.140
High water resulted in a road closure near the intersection of State Route 56 and Cochran Road.
Flash Flood, Pickaway
- When
- June 19, 12:00 AM EST to 2:00 AM EST
- Where
- Pickaway County, 1.06 mi E of Robtown to 1.02 mi ESE of Robtown
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.720, -83.050
High water resulted in the closure of a road near State Route 316 and Commercial Point Road.
Flood, Licking
- When
- June 19, 3:00 AM EST to 5:00 AM EST
- Where
- Licking County, 1.95 mi WSW of Union Station to 2.01 mi WSW of Union Station
- Cause
- Heavy Rain
- Property damage
- $40,000
- Reported by
- Law Enforcement
- Coordinates
- 40.010, -82.534
A culvert under Deeds Rd was washed out due to flooding of Ramp Creek.
Flood, Pickaway
- When
- June 19, 9:10 AM EST to 11:10 AM EST
- Where
- Pickaway County, 2.82 mi N of Circleville to 3.04 mi N of Circleville
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.641, -82.949
Numerous roads were closed due to flooding.
Flood, Union
- When
- June 19, 11:22 AM EST to 1:22 PM EST
- Where
- Union County, 0.75 mi NW of Essex to 5.38 mi E of Summersville
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 40.487, -83.331
Several roads remained closed due to flooding.
Flood, Logan
- When
- June 19, 11:24 AM EST to 1:24 PM EST
- Where
- Logan County, 0.87 mi SE of Bellefontaine to 2.33 mi SE of Mc Morran
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 40.360, -83.760
Several roads remained closed due to flooding.
Flood, Shelby
- When
- June 19, 11:24 AM EST to 1:24 PM EST
- Where
- Shelby County, 0.87 mi NW of Sidney to 2.21 mi WNW of Pasco
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 40.290, -84.160
A few roads remained closed due to flooding.
Flood, Shelby
- When
- June 19, 3:45 PM EST to 5:45 PM EST
- Where
- Shelby County, Botkins to 0.89 mi WNW of Botkins
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 40.470, -84.180
High water was reported in Botkins.
Flood, Logan
- When
- June 19, 3:51 PM EST to 5:51 PM EST
- Where
- Logan County, 2.1 mi NW of North Greenfield to 2.13 mi NW of North Greenfield
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 40.400, -83.610
County Road 12 between 47 and 292 had high water reported over it.
Flood, Mercer
- When
- June 19, 3:51 PM EST to 5:51 PM EST
- Where
- Mercer County, 1.26 mi WNW of Carthagena to 1.33 mi NW of Carthagena
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 40.440, -84.570
U.S. Route 127 was closed north of Route 274 due to high water.
Flash Flood, Auglaize
- When
- June 19, 5:05 PM EST to 7:05 PM EST
- Where
- Auglaize County, 3.44 mi WNW of Lock Two to 3.84 mi WNW of Lock Two
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 40.470, -84.430
Water was completely covering State Route 364 between Southland Road and Clover 4 Road.
Flash Flood, Auglaize
- When
- June 19, 5:05 PM EST to 7:05 PM EST
- Where
- Auglaize County, 1.14 mi S of St Marys to 1.11 mi S of St Marys
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 40.514, -84.382
Koop Road was closed due to flash flooding.
Flash Flood, Mercer
- When
- June 19, 5:05 PM EST to 7:05 PM EST
- Where
- Mercer County, 3.47 mi SE of Grand Lake to 3.11 mi SE of Grand Lake
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 40.490, -84.460
Water was reported across State Route 219 near the Mercer-Auglaize County line.
Flood, Warren
- When
- June 19, 5:55 PM EST to 7:55 PM EST
- Where
- Warren County, 1.56 mi ESE of Hopkinsville to 0.98 mi E of Hopkinsville
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 39.325, -84.192
High water was reported on Stephens Road west of Zoar Road, making it nearly impassible.
Flash Flood, Auglaize
- When
- June 19, 6:00 PM EST to 8:00 PM EST
- Where
- Auglaize County, 3.81 mi SW of St Marys to 4.39 mi SW of St Marys
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 40.490, -84.430
State Routes 219 and 364 were closed with one foot of water flowing over both the roads.
Flash Flood, Logan
- When
- June 19, 6:04 PM EST to 8:04 PM EST
- Where
- Logan County, 0.87 mi SE of Bellefontaine to 0.91 mi WSW of Bellefontaine
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 40.360, -83.760
Mary Rutan Hospital was flooded by water. Also, numerous roads were closed throughout Logan County due to high water.
Flood, Hamilton
- When
- June 19, 6:04 PM EST to 8:04 PM EST
- Where
- Hamilton County, 1.07 mi E of California to 1.17 mi E of California
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 39.070, -84.400
High water was reported on Sutton Road in Anderson Township.
Flash Flood, Clermont
- When
- June 19, 6:20 PM EST to 8:20 PM EST
- Where
- Clermont County, 1.12 mi SSW of Mulberry to 1.18 mi ESE of Milford
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 39.165, -84.257
Rushing water was reported over U.S. Route 50 near Klondyke Road.
Flash Flood, Logan
- When
- June 19, 6:44 PM EST to 8:44 PM EST
- Where
- Logan County, 1.74 mi SE of Bellefontaine to 1.63 mi SE of Bellefontaine
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 40.350, -83.750
Video captured extensive flooding on streets up to houses on Washington and Ludlow Streets. The ditches had rapidly moving water.
Flood, Clinton
- When
- June 19, 6:57 PM EST to 8:57 PM EST
- Where
- Clinton County, 4.68 mi SSE of Jonesboro to 4.67 mi SSE of Jonesboro
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 39.239, -83.792
A couple of feet of standing water was reported on Main Street.
Flood, Franklin
- When
- June 19, 6:57 PM EST to 8:57 PM EST
- Where
- Franklin County, 0.33 mi NE of Gahanna to 0.29 mi NE of Gahanna
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 40.023, -82.865
High water was reported on Hamilton Road.
Flood, Franklin
- When
- June 19, 7:55 PM EST to 9:55 PM EST
- Where
- Franklin County, 1.71 mi NE of Grandview Hgts to 1.69 mi NE of Grandview Hgts
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 39.998, -83.007
High water was reported on North High Street and East 13th Avenue.
Flash Flood, Hamilton
- When
- June 19, 8:30 PM EST to 10:30 PM EST
- Where
- Hamilton County, 0.84 mi N of Ancor to 0.92 mi N of Ancor
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.142, -84.332
A portion of Round Bottom Road near Broadwell was closed due to Flash Flooding.
Flash Flood, Franklin
- When
- June 19, 8:40 PM EST to 10:40 PM EST
- Where
- Franklin County, 2.49 mi ENE of Grandview Hgts to 2.58 mi E of Grandview Hgts
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.993, -82.986
Interstate 71 was closed in both directions between I-670 and 11th Avenue due to high water.
Thunderstorm Wind, Pike
- When
- June 19, 8:45 PM EST to 8:55 PM EST
- Where
- Pike County, 0.54 mi W of Duke
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 39.000, -83.230
Numerous trees were knocked down.
Flash Flood, Franklin
- When
- June 19, 8:55 PM EST to 10:55 PM EST
- Where
- Franklin County, 2.13 mi SW of Grove City to 1.8 mi SW of Grove City
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 39.862, -83.112
One foot of water was flowing on U.S. Route 62.
Flash Flood, Clermont
- When
- June 19, 9:00 PM EST to 11:00 PM EST
- Where
- Clermont County, 1.38 mi N of Mulberry to 2.2 mi NW of Mulberry
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.200, -84.250
Numerous roads were closed throughout the Miami Township area due to high water and flash flooding.
Flash Flood, Clermont
- When
- June 19, 9:00 PM EST to 11:00 PM EST
- Where
- Clermont County, 0.54 mi E of Goshen to 1.15 mi SSW of Goshen
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.230, -84.160
Numerous roads were closed in the Goshen Township area due to high water and flash flooding.
Flash Flood, Hamilton
- When
- June 19, 9:00 PM EST to 11:00 PM EST
- Where
- Hamilton County, 1.57 mi N of Forestville to 1.5 mi N of Forestville
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.093, -84.347
A road was closed near the intersection of Clough Pike and Wolfangel Road due to flash flooding.
Flood, Clermont
- When
- June 19, 9:00 PM EST to 11:00 PM EST
- Where
- Clermont County, 0.54 mi W of Mulberry to 0.65 mi W of Mulberry
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- State Official
- Coordinates
- 39.180, -84.260
Flooding was reported in the basement of a church along the 800 block of State Route 131.
Flood, Ross
- When
- June 19, 9:02 PM EST to 11:02 PM EST
- Where
- Ross County, 1.75 mi NNW of Schooleys to 2.14 mi N of Schooleys
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 39.295, -82.878
Minor street flooding was reported in the area.
Flood, Warren
- When
- June 19, 9:13 PM EST to 11:13 PM EST
- Where
- Warren County, 1.6 mi W of Roachester to 1.72 mi WSW of Roachester
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.350, -84.130
Several roads were closed due to high water, particularly near Morrow, including Front Street and Mason-Morrow Millgrove Road. Nunner Road in Hamilton Township was also closed.
Flood, Franklin
- When
- June 19, 10:15 PM EST to June 20, 12:15 AM EST
- Where
- Franklin County, 2.23 mi ENE of Pleasant Corners to 2.17 mi ENE of Pleasant Corners
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 39.840, -83.090
Interstate 71 at London-Groverport Road was flooded and closed in both directions.
Flood, Highland
- When
- June 19, 10:30 PM EST to June 20, 12:30 AM EST
- Where
- Highland County, 1.27 mi WNW of Willettville to 1.37 mi NW of Willettville
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 39.260, -83.740
Bald Knob Road in the vicinity of Turtle Creek was closed.
Flood, Highland
- When
- June 19, 10:30 PM EST to June 20, 12:30 AM EST
- Where
- Highland County, 1.48 mi NNW of Willettville to 1.26 mi NNW of Willettville
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 39.270, -83.730
Panhandle Road was closed due to flooding.
Flash Flood, Mercer
- When
- June 19, 11:00 PM EST to June 20, 1:00 AM EST
- Where
- Mercer County, 2.32 mi NNW of Celina Lakefield Arp to 2.26 mi NNW of Celina Lakefield Arp
- Cause
- Heavy Rain
- Property damage
- $30,000
- Reported by
- Law Enforcement
- Coordinates
- 40.510, -84.590
Residents along Coldwater Creek were forced to evacuate in the vicinity of St. Anthony Road.
Flood, Clermont
- When
- June 19, 11:00 PM EST to June 20, 1:00 AM EST
- Where
- Clermont County, 0.93 mi ESE of Milford to 0.97 mi ESE of Milford
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 39.167, -84.263
Klondyke Road at U.S. 50 remained closed due to earlier flooding.
Flood, Licking
- When
- June 19, 11:18 PM EST to June 20, 1:18 AM EST
- Where
- Licking County, 1.81 mi NE of Outville to 1.6 mi ESE of Outville
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 40.016, -82.573
Several roads in western Licking County were under water from flooding, including Deeds Road and Blacks Road.
Flood, Delaware
- When
- June 19, 11:19 PM EST to June 20, 1:19 AM EST
- Where
- Delaware County, 1.06 mi E of Harlem to 1.25 mi ENE of Harlem
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 40.150, -82.810
Several roads were under water in southeast Delaware County, including State Route 605.
Flood, Warren
- When
- June 20, 12:00 AM EST to 2:00 AM EST
- Where
- Warren County, 0.87 mi WSW of Fosters to 1.28 mi WSW of Fosters
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 39.326, -84.266
Socialville-Foster and Western Row Roads were closed due to high water.
Flood, Mercer
- When
- June 20, 12:24 AM EST to 2:24 AM EST
- Where
- Mercer County, 1.91 mi E of Mendon to 3.04 mi N of Sebastian
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 40.670, -84.484
Numerous roads across Mercer County were closed due to flooding, causing the county to run out of high water/road closed signs.
Flood, Auglaize
- When
- June 20, 12:26 AM EST to 2:26 AM EST
- Where
- Auglaize County, 0.52 mi E of Wapakoneta to 0.73 mi NNE of Villa Nova
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 40.570, -84.190
Numerous roads were closed across Auglaize County due to flooding.
Flood, Mercer
- When
- June 21, 11:16 AM EST to 2:16 PM EST
- Where
- Mercer County, Celina to 1.39 mi NW of Mercer
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 40.550, -84.570
Numerous roads remained closed across the county.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Cold in California, June 18 to 24, 20193 deaths · 3 events
- Heat in Nevada, June 18 to 20, 20192 deaths · 1 event
- Tornado and Hail in Oklahoma, June 18 to 19, 2019$222,000 · EF1 · 41 events
- Hail and Damaging Winds in Texas, June 18 to 19, 20193 injured · $500,000 · 4 in hail · 13 events
- Hail and Damaging Winds in Oklahoma, June 18 to 19, 2019$112,000 · 2 in hail · 30 events
- Flash Flooding and Damaging Winds in Virginia, June 18 to 19, 20191 injured · $35,000 · 50 kt wind · 12 events
- Flash Flooding and Flooding in Kansas, June 18 to 21, 20192.5 in hail · 45 events
- Tornado and Hail in Texas, June 18, 2019EF0 · 41 events
- Flash Flooding in Pennsylvania, June 18, 2019$48,000 · 7 events
- Flash Flooding and Flood in Ohio, June 18 to 20, 201928 events
- Damaging Winds in Virginia, June 18, 2019$25,000 · 50 kt wind · 8 events
- Hail and Damaging Winds in Idaho, June 18, 2019$21,000 · 1 in hail · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 826116, 826117, 826118, 826119, 826120, 826121, 826122, 826123, 826124, 826125, 826126, 826127, 826128, 826129, 826130, 826131, 826134, 826135, 826137, 826138, 826146, 826148, 826149, 826150, 826151, 826152, 826153, 827130, 827131, 827132, 827134, 827135, 827137, 827138, 827242, 827243, 827249, 838441, 827259, 827268, and more.